# SDR V0XR201005040001

- Difficulty date: May 4, 2010
- Submitted: May 4, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 22,150 hours, 19,274 cycles
- Engine: Allsn AE3007A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT LOWER SEAT TRACK FR 17-23 IS CORRODED BEYOND LIMITS. R & R SEAT TRACK.
